# SDR SWIA2025081400727

- Difficulty date: July 27, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N611UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000811
- Aircraft time: 12,599 hours, 8,423 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION FRAME 19 - 9" AND Y - 10"  (C-CHECK RO 08/14/2025)REMOVED AND REPLACED FWD LH SEAT TRACK PER E175 SRM 51-40-08
